Solvability of a problem of Goursat type for second-order normally hyperbolic systems with variable coefficients
Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 134-145
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_1_a18,
author = {S. S. Kharibegashvili},
title = {Solvability of a problem of {Goursat} type for second-order normally hyperbolic systems with variable coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {134--145},
year = {1983},
volume = {19},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_1_a18/}
}
TY - JOUR AU - S. S. Kharibegashvili TI - Solvability of a problem of Goursat type for second-order normally hyperbolic systems with variable coefficients JO - Differencialʹnye uravneniâ PY - 1983 SP - 134 EP - 145 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_1_a18/ LA - ru ID - DE_1983_19_1_a18 ER -
S. S. Kharibegashvili. Solvability of a problem of Goursat type for second-order normally hyperbolic systems with variable coefficients. Differencialʹnye uravneniâ, Tome 19 (1983) no. 1, pp. 134-145. http://geodesic.mathdoc.fr/item/DE_1983_19_1_a18/